# SDR 2020F00487

- Difficulty date: December 5, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N984FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0115
- Aircraft time: 14,079 hours, 16,415 cycles
- Engine: Pwa PT6A114A
- Engine time: 5,422 hours, 6,365 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 32448098R
- Part serial: B10820
- Condition: Malfunctioned
- Location: Right
- Part time: 970 hours, 1,187 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: E

## Discrepancy

JUST AFTER SHUTDOWN THE PILOT NOTICED SMOKE COMING FROM THE THE RIGHT SIDE OF THE AIRCRAFT, FOLLOWED BY FLAME ABOVE THE COPILOT WINDOW.  THE PILOT EXITED THE COCKPIT AND CONTACTED EMERGENCY SERVICES.  THE PILOT CALLED DISPATCH AND WAS TRANSFERRED TO MAINTENANCE CONTROL.   MAINTENANCE WAS NOTIFIED AND PEFORMED A BORESCOPE INSPECTION AND ADJUSTED THE RIGGING ON THE CONDITION LEVER.  AFTER SEVERAL ENGINE RUNS THE AIRCRAFT WAS RETURNED TO SERVICE.
